# SDR NSVA20070143

- Difficulty date: May 31, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 27,409 hours, 32,689 cycles
- Engine: Ge CT79B
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NO TORQUE INDICATION ON LT SIDE DURING TAKEOFF ROLL.  CLEANED LT ENG YELLOW ENGINE HARNESS CONNECTORS.  OPS CHECK GOOD IAW GE MM 74-00-00.
